73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrozole and leg pain

2 REPLIES 2
Chick1
Member

Re: Anastrozole and leg pain

Hello Annie,

 

It can all seem a bit relentless can't it?  Why not get the pains checked out and make sure it is the Anasty causing it and it is not due to something else.  What sort of pains are you having? 

 

I have only been on Anasty for about 8 months and after starting I also began  having the most excruitiating cramps pains everywhere including  the legs and feet.  I sometimes could not move without my entire body cramping.  Spent  a few middle of the nights trying to walk around the bedroom in order to alleviate after being awaken by them.

 

They have subsided (touch wood) since I started taking more calcium foods/supplement (with vit D and magnesium).  Maybe it was coincidence so I am going to reduce the supplementation and see what happens!! 

 

Anyway why not discuss things with GP/Onco and let them know how badly this is affecting you.  Sometimes medics have suggested people have a break and then try restarting or try a different hormone blocker.

 

Wishing you all the best and I hope you manage to have the most lovely holiday. x

Debbie61
Member

Re: Anastrozole and leg pain

Hi Annie. I think most people are going to say not a good idea! I don’t think the pains would go away instantly anyway. I’ve been on Anastrazole for two years too, and like you (and just about everyone else) I have painful joints - particularly in my feet. I’m worse first thing but i do loosen up once I get going (unless I sit down then I start over!). I wanted to stop taking pills for my holiday too (as the chemist had run out of my brand) and the pharmacist wasn’t impressed, so had to have different brand (which isn’t any worse actually). It’s all a right nuisance. Only 8 years to go! Debbie xx

Annie H
Member

Anastrozole and leg pain

I’ve been taking Anastrozole for two years and am getting increasingly bad leg pain. In three weeks I’m going on holiday and know my break will be spoiled because of the leg pains and aches. I’m thinking of leaving off the medication for a few weeks until I return from holiday. Does anyone think  this would be ok to do? ❤️